Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Hypergroup structures on the set of natural numbers

Bloom, W.R. and Selvanathan, S. (1986) Hypergroup structures on the set of natural numbers. Bulletin of the Australian Mathematical Society, 33 (1). pp. 89-102.

Link to Published Version: http://dx.doi.org/10.1017/S0004972700002914
*Subscription may be required

Abstract

Every hermitian hypergroup structure on the set of nonnegative integers can be generated by a family of real-valued continuous functions defined on a compact interval. we characterise such structures in terms of properties of the generating functions.

Item Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Copyright: © 1986 Australian Mathematical Society
URI: http://researchrepository.murdoch.edu.au/id/eprint/31355
Item Control Page Item Control Page